Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone suffered from SEVERE joint pain along with all the other withdrawal symptoms. I have read a lot of the posts but have not found anyone experiencing joint pain. I have tried to take OTC pain relievers and nothing works. Only cayanne pepper with lotion seems to ease the pain temporarily. Anybody have any suggestions for the joint pain with effexor withdrawals.

Loading...

Hi there
I have the same problem with my venlafaxine withdrawal. My joints are so painful I can barely walk , get up and stand. I haven't found much evidence as this effect but yes it's seriously debilitating.
Reply

Loading...

i am going through this right now. severe joint pain in conjunction with effexor discontinuation syndrome. even my toe joints hurt!
Reply

Loading...

Me too. Been off the venlafaxine for 2 months and have just started getting bad joint pain, particularly in my knees.
Reply

Loading...

Hello, my name is Tammy.
I am going through the same thing! I could not even walk at first. It's getting better, but it seems like a slow process, very painful and debilitating, to the point THAT even messes with your mind. I got on it due to some life circumstances and I will tell you as a nurse and as someone personally going through this, I 100 % put this in the poison category! I will say it did what it was supposed to for the mind for me, but even then, it caused major fluid build up in my joints and very painful then too!

I don't have time for this.
Reply

Loading...

Hi tammy! I'm going through kind of the same thing, I stopped effexor a little over a month ago and still experiencing joint pain, muscle pain in my groin and muscle spasms and body twitches! Just wondering what you are going through as well! How long have you been off of effexor??
Reply

Loading...

Hey guys,
I was taking 112 mg a day effexor and lowered my dose to 75 a day. First symptoms appeared after 3 weeks, I have painful cramps/muscle spasms in my hips whenever I make a movement too fast, it feels like an electric shock. Sometimes it wakes me up at night when I turn. I will try and take more walks, I did already commit to walk outside once a day when I stopped, but maybe its not enough.
Keep it up everyone, for one thing it makes it easier to see its no good for us...

Laurence
Reply

Loading...

Same scenario. I don't have time for this pain either!
Reply

Loading...

Your post is exactly what I am experiencing. I was on Effexor 37.5 for about a year and the joint pain began as soon as I started withdrawing. I’m a nurse also and not being able to move around quickly, without pain is terrible! This med did what I needed it to do also but I’m not sure the withdrawal process is worth it!
Reply

Loading...

I have experienced severe pain ion withdrawal. Discontinuing triggers off a response of fibromyalgia which Effexor treats. You may of all ready had fibromyalgia and not known.withdrawl causes a flare up which does subside over time
Reply

Loading...

Effexor really helped me when I was going through a tough time. I am now trying to get off the drug. My biggest complaint is my joints. My knees are so swollen that I'm having a hard time walking (46 years old and healthy).
Of course the brain Zaps and fogg, but not as bad as I was expecting. I'm sure this will pass. I keep thinking this medication really helped me when nothing else did. I am greatful for that. 3 weeks and slowly getting off...hopefully I won't have to go back on. Keep positive!!
Reply

Loading...

Hi, I'm also busy going off Venlafaxine (Venlor) and have the brain zaps, which is real bad, joint pains especially in my hands and feet. sometimes it feels like I cannot put my feet flat on the ground and then I have twitches in my hands and arms as well. Thought I was going of my rocker because my doctor did not exactly tell me it is going to be this bad. Vertigo mostly in the mornings as well. But I'm really glad I decided to stop using this poison because although it helped when I was down in the dumps it had not such good effect on my body, hair loss, ringing in my ears, no sex drive, etc. But if all goes well I'll be chemical free soon. I've also decided to become a vegan and just put the best stuff into my body.
Reply

Loading...

I AM SUFFERING THE WITHDRAWAL EFFECTS OF THE VENNIE, MY JOINTS ARE PAINFUL AND I FEEL SLUGGISH , I HAD THE WHOOSHING NOISE IN MY EARS FOR A WEEK , WHICH IS NOW JUST STARTING TO SUBSIDE AND I FEEL LIKE I`M MOVING IN SLO MO, 6 YEARS OF THE PILL HELPED BUT AFTER LOSING MY SEX DRIVE AND CAUSING MY PROSTATE TO SWELL AND THUS CAUSING DRIBBLING AFTER A PEE BEAGN TO MAKE ME THINK OF THE PLUS AGAINST THE MINUS , SO I WENT COLD TURKEY AND DECIDED ENOUGH WAS ENOUGH . JUST GOING DAY BY DAY WHILE THE DETOX MOVES ALONG , ...
Reply

Loading...

It's been 7 months that I'm free of Venlafaxine and I still have multiple joint pain. Has anyone been feeling it for this long?
Reply

Loading...

I have tapering down from 37.5 mg for about 2 mths. Have been on Effexor for almost 2 years total with dosages as high as 375 mg.

Went down to 150 mg for about a year then jumped then went to 112.5 for a month or so and then 75 mg for about 3 or 4 mths.

Then last August i dropped to 37.5. Each drop was very difficult but manageable. Then in Dec 2017 i tried to go 37.5 to 0 cause i sucessfully dropped that much each time before.

Well that was huge mistake took almost a month to get back on track. Worst feeling ever.

Then this June i began to slowly taper down from 37.5 by about 5 mg per week. I'm now at 5 mg and frightened of the last jump.

My joint pain and inflammation has steadily gotten worse since begining to taper. Not sure if it's the cause but there is certainly something going there.

Now my hands are trembling and hurting all the time and withdrawal is extremely tough. Even my toes hurt as one person said.
Reply

Loading...